MathSciNet Relay Station
MathSciNet bibliographic data
MR1359911 (96k:35166) 35Q55 (35B35)
Guo, Bo Ling; Wu, Ya Ping Orbital stability of solitary waves for the nonlinear derivative Schrödinger equation. J. Differential Equations 123 (1995), no. 1, 35–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement